Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 6, 2013, 11:38 PM CDT for Ramsey County, Towner County, North Dakota. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2013, 11:38 PM CDT (04:38 UTC)
- Expired
- Jul 7, 2013, 12:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ramsey County, ND, Towner County, ND
The radar
The Minot AFB radar (KMBX), 133 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:55 PM CDT | HAIL 1 | 8 Wnw Garske, ND | INTERMITTENT LARGE HAIL AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1195 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1663 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
509
WUUS53 KFGF 070438
SVRFGF
NDC071-095-070545-
/O.NEW.KFGF.SV.W.0047.130707T0438Z-130707T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1138 PM CDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
SOUTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 1245 AM CDT
* AT 1134 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
CANDO...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STARKWEATHER AROUND 1210 AM CDT.
GARSKE AND WEBSTER AROUND 1215 AM CDT.
EDMORE AROUND 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4851 9928 4847 9843 4820 9849 4835 9920
4837 9920 4837 9927 4837 9931
TIME...MOT...LOC 0438Z 279DEG 21KT 4841 9917
HAIL...1.00IN
WIND...<50MPH
$$
TG3 follow-up statements
163
WWUS53 KFGF 070458
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1158 PM CDT SAT JUL 6 2013
NDC071-095-070545-
/O.CON.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-TOWNER ND-
1158 PM CDT SAT JUL 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TOWNER AND NORTHERN RAMSEY COUNTIES UNTIL 1245 AM CDT...
AT 1157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GARSKE...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GARSKE AND STARKWEATHER AROUND 1210 AM CDT.
WEBSTER AROUND 1215 AM CDT.
EDMORE AROUND 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4836 9912 4837 9911 4839 9909 4848 9897
4847 9843 4820 9849 4833 9912
TIME...MOT...LOC 0459Z 279DEG 21KT 4839 9899
HAIL...1.00IN
WIND...<50MPH
$$
TG517
WWUS53 KFGF 070506
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1206 AM CDT SUN JUL 7 2013
NDC095-070516-
/O.CAN.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
TOWNER ND-
1206 AM CDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOWNER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0506Z 279DEG 21KT 4832 9898
$$
NDC071-070545-
/O.CON.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-
1206 AM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAMSEY
COUNTY UNTIL 1245 AM CDT...
AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GARSKE...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GARSKE AROUND 1215 AM CDT.
WEBSTER AROUND 1220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0506Z 279DEG 21KT 4832 9898
HAIL...1.00IN
WIND...<50MPH
$$
TG483
WWUS53 KFGF 070526
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1226 AM CDT SUN JUL 7 2013
NDC071-070536-
/O.CAN.KFGF.SV.W.0047.000000T0000Z-130707T0545Z/
RAMSEY ND-
1226 AM CDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAMSEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4836 9912 4837 9908 4837 9897 4839 9896
4837 9846 4820 9849 4833 9912
TIME...MOT...LOC 0526Z 279DEG 21KT 4830 9881
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:06 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 6, 9:06 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 906 PM CDT SAT JUL 6 2013 .UPDATE... ISSUED AT 906 PM CDT SAT JUL 6 2013 THE SEVERE THUNDERSTORM WATCH WAS ALLOWED TO EXPIRE AT 9 PM. ISOLATED SHOWERS AND THUNDER STILL POSSIBLE AHEAD OF THE 850MB TROUGH...AND KEPT ISOLD ISOLD THUNDER CHANCES AHEAD OF THIS FEATURE THROUGH THE NIGHT. THERE HAS BEEN ONE STRONGER STORM ACROSS CENTRAL NORTH DAKOTA...BUT OTHERWISE THE ACTIVITY THAT DOES EXIST IS WEAK. THE 850MB JET REMAINS WELL TO THE SOUTH AND EAST OF THE REGION...AND WITHOUT THIS FEATURE THE SEVERE THREAT OVERNIGHT IS LIMITED. WILL MONITOR ACTIVITY AND UPDATE THE COVERAGE IF ANY AREA LOOKS PROMISING...BUT FOR NOW CANNOT FIND ANY FORCING MECHANISM THAT WOULD LEAD TO WIDESPREAD ACTIVITY. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 314 PM CDT SAT JUL 6 2013 COUPLE OF BOUNDARIES IN THE AREA. SOME HAVE WASHED OUT. KMVX 88D SHOWS ONE FROM NEAR CARRINGTON EAST TOWARD MAYVILLE. KMVX 88D SHOWS THIS ONE LIFTING NORTH. OTHERWISE THE CU AREA AND STORM AREA NORTHEAST OF BISMARCK THAT DID TRY TO GET GOING HAS WEAKENED CONSIDERABLY...DESPITE AREA OF 1500-2000 J/KG AND NO CAP. MAIN SFC FRONT SEEN FROM MAIN LOW NORTHEAST OF REGINA SASK TOWARD MINOT THEN INTO CNTRL SD. IT IS THIS AREA SOUTH OF GFK TO NORTH OF JMS THAT IS AREA TO WATCH TO SEE WHAT HAPPENS. STILL COME CAP IN WCNTRL MN INTO BEMIDJI AREA WHERE CLOUDS AND SHOWERS HAMPERED WARM UP TODAY. SO RIGHT NOW SITUATION FOR SEVERE IS STILL NOT CLEAR IN HOW IT MAY EVOLVE. THUNDERSTORM CHANCE AREA MOVES EAST INTO FAR ERN FCST AREA OVERNIGHT LEAVING AREA DRY SUN-SUN NIGHT AS HIGH MOVES IN. REMOVED ANY LOW POPS WE HAD FOR SUNDAY AND SUN EVE BUT DID MAINTAIN A VERY LOW POP FOR LATE SUN NIGHT AS NAM WANTS TO BRING LIGHT PRECIP IN FROM THE WEST BY 12Z MON. OTHER MODELS DRIER. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 314 PM CDT SAT JUL 6 2013 500 MB FLOW IS RATHER ZONAL WITH NEXT STRONG SHORT WAVE DUE TUESDAY. EXPECT CONVECTION CHANCES TO INCREASE AHD OF IT MON-MON NIGHT. ON TUE...AN UPPER LEVEL S/WV TROF WILL MOVE ACROSS THE REGION WITH ASSOCIATED SFC LOW AND FRONTAL BOUNDARY. EXPECT SCTD PRECIPITATION WITH THIS SYSTEM...BUT SHOULD MOVE THROUGH FAIRLY QUICKLY. NW FLOW ALOFT PERSISTS WED/THU AS THE UPPER LEVEL RIDGE AXIS REMAINS WEST OF THE FCST AREA. THE NEXT S/WAVE TROF SWINGS INTO THE NORTHERN PLAINS FRI WITH ASSOCIATED SFC FRONTAL BOUNDARY. EXPECT SCTD PRECIPITATION TO ONCE AGAIN IMPACT THE AREA FRI INTO SAT. TEMPS WILL BE NEAR SEASONAL NORMS WITH A SLIGHT COOLING PERIOD TUE/WED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 653 PM CDT SAT JUL 6 2013 SCATTERED THUNDERSTORM ACTIVITY WILL BE THE MAIN CONCERN...WITH CHANCES DRASTICALLY DIMINISHING THROUGH THE EVENING HOURS. THE PROBABILITY FOR LOWER CIGS HAS DECREASED...AND REMOVED THE MVFR CIGS FROM KBJI. OTHERWISE...EXPECT LIGHT WINDS AND VFR CIGS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...TG SHORT TERM...RIDDLE LONG TERM...RIDDLE AVIATION...TG
Hazardous weather outlook, Jul 6, 9:16 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 916 PM CDT SAT JUL 6 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-071200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 916 PM CDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. THE PROBABILITY FOR ANY SEVERE STORMS IS VERY LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY AND AGAIN TOWARDS THE END OF NEXT WEEK. AT THIS POINT THE SEVERITY IS UNCERTAIN...SO STAY TUNED FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG/JR
In the hours before
Local storm report, Jul 6, 5:48 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
548 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 1 N EUCLID 47.99N 96.64W
07/06/2013 E1.00 INCH POLK MN PUBLIC
&&
TGRAFENALocal storm report, Jul 6, 6:02 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
602 PM CDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 3 NE EUCLID 48.00N 96.59W
07/06/2013 E1.00 INCH POLK MN PUBLIC
MOSTLY PEA SIZE HAIL WITH A FEW STONES THE SIZE OF
NICKELS AND QUARTERS.
&&
TGRAFENASpecial weather statement, Jul 6, 6:19 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 619 PM CDT SAT JUL 6 2013 NDZ026-070000- NELSON ND- 619 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NELSON COUNTY UNTIL 700 PM CDT... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES NORTHEAST OF TOLNA...OR 30 MILES SOUTHEAST OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM... ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... MAPES AROUND 655 PM CDT. PETERSBURG AND MICHIGAN AROUND 700 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4816 9809 4795 9790 4774 9836 4789 9850 TIME...MOT...LOC 2319Z 232DEG 15KT 4787 9833 DTR
Special weather statement, Jul 6, 7:00 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 700 PM CDT SAT JUL 6 2013 NDZ026-070045- NELSON ND- 700 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NELSON COUNTY UNTIL 745 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTHEAST OF LAKOTA...OR 32 MILES EAST OF DEVILS LAKE...MOVING TO THE NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM... ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... MICHIGAN AROUND 710 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4816 9807 4810 9791 4792 9819 4799 9836 TIME...MOT...LOC 0000Z 222DEG 15KT 4800 9819 DTR
Special weather statement, Jul 6, 10:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 PM CDT SAT JUL 6 2013
NDZ006-070415-
TOWNER ND-
1033 PM CDT SAT JUL 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNER COUNTY UNTIL 1115
PM CDT...
AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 19 MILES NORTHWEST OF CANDO...OR 47 MILES NORTHWEST OF
DEVILS LAKE...MOVING TO THE EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM.
THE STORM WILL BE NEAR...
BISBEE AROUND 1050 PM CDT.
CONSIDINE AND ARNDT AROUND 1105 PM CDT.
CANDO AND EGELAND AROUND 1115 PM CDT.
BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
LAT...LON 4861 9950 4869 9950 4870 9950 4866 9897
4842 9901 4845 9950 4860 9951
TIME...MOT...LOC 0333Z 280DEG 21KT 4861 9955
TGSpecial weather statement, Jul 6, 11:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1133 PM CDT SAT JUL 6 2013 NDZ006-015-070530- RAMSEY ND-TOWNER ND- 1133 PM CDT SAT JUL 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER AND NORTHERN RAMSEY COUNTIES UNTIL 1230 AM CDT... AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES SOUTH OF CANDO...OR 27 MILES NORTHWEST OF DEVILS LAKE...MOVING TO THE EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... STARKWEATHER AND GARSKE AROUND 1210 AM CDT. DERRICK AROUND 1230 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4849 9848 4822 9854 4839 9929 4851 9928 TIME...MOT...LOC 0433Z 277DEG 21KT 4842 9921 TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:00 PM CDT | Special Weather Statement | FGF | Nelson | 45 min |
| Jul 6, 10:33 PM CDT | Special Weather Statement | FGF | Towner | 42 min |
| Jul 6, 11:33 PM CDT | Special Weather Statement | FGF | Ramsey | 57 min |
| Jul 7, 12:34 AM CDT | Special Weather Statement | FGF | Ramsey | 26 min |
| Jul 7, 12:58 AM CDT | Special Weather Statement | FGF | Ramsey | 47 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.